# SDR UIEA200500024

- Difficulty date: March 15, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Elongated
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, REPORTED ELONGATED HOLES IN THE TEN LATCH FITTING OF THE MAIN DECK SIDE CARGO DOOR.  THE TEN LATCH FITTING WERE REWORKED WITHIN ALLOWABLE REWORK LIMITS.  (M)
